Brain fog is a real problem for me. Does anyone know how I can get 'clear' again? Concentration is a resulting problem of the brain fog. I am looking for supplements that might be able to help. I take fish oil on a regular basis. I am perimenopausal. Could it be a lack of estrogen? I drink very little caffeine and try to avoid process foods and sugar. Just really tired of feeling this way every day and it is interfering with my job! Appreciate any advice. Thanks!
Have you checked the level of your Vitamin D? If it is near the bottom of the "normal" range or even lower than the minimum level of the "normal" range then you should take supplements. The amount of supplements should be related to the level the blood test shows your 25 hydroxyvitamin D to be.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.